# SDR FDEA201707071874

- Difficulty date: July 7, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 70,491 hours, 19,128 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, RECIEVED A LEVEL 2 FWD CARGO DOOR  B ALERT. CARGO DOOR FWD CARGO DOOR B  ALERT (IDENTIFY) ALERT -INOP. VERIFY DOOR IS  CLOSED AND LOCKED PRIOR TO BLOCK-OUT.
